# SDR 2008FA0000390

- Difficulty date: June 10, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION IN THE AFT CARGO COMPARTMENT LT TIE DOWN TRACK LBL 17.20 FROM STA 727B - STA 727E.  PARTICULARLY IN FASTENER HOLE UPPER AND LOWER SURFACE. (K)
